# SDR SWAA2021062285804

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 47,319 hours, 25,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT LOCATION M01675 ; / REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY AT LOCATION M01675 PER AMM 33-1-06; REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY AT LOCATION M01675 PER AMM 33-51-06
